Electron. J. Diff. Eqns., Vol. 2006(2006), No. 82, pp. 1-6.

Exponential decay for the semilinear wave equation with source terms

Jishan Fan, Hongwei Wu

In this paper, we prove that for a semilinear wave equation with source terms, the energy decays exponentially as time approaches infinity. For this end we use the the multiplier method.

Submitted May 1, 2006. Published July 21, 2006.
Math Subject Classifications: 35L05, 35L15, 35L20.
Key Words: Wave equation; source terms; exponential decay; multiplier method

Show me the PDF file (194K), TEX file, and other files for this article.

Jishan Fan
Department of Mathematics, Suzhou University
Suzhou 215006, China
and College of Information Science and technology
Nanjing Forestry University, Nanjing 210037, China
email: fanjishan@njfu.edu.cn
Hongwei Wu
Department of Mathematics
Southeast University, Nanjing, 210096, China
email: hwwu@seu.edu.cn

Return to the EJDE web page